1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

One for the men

Discussion in 'Type 2 Diabetes' started by Marzeater, Sep 3, 2011.

  1. Marzeater

    Marzeater · Well-Known Member

    Messages:
    94
    Likes Received:
    11
    Trophy Points:
    28
    To those using viagra.
    Can you still 'pee' when under the full effect of the little blue pill?
    And after reading the side effects I don't think I'll bother.
    Did anyone have any of the side effects?
     
  2. diadeb

    diadeb Type 2 · Well-Known Member

    Messages:
    395
    Likes Received:
    45
    Trophy Points:
    68
    Hi Marzeater, my Husband used to take Viagra and the only side effect that he got was slight facial flushing and yes he could pee, no problem, all the best, Deb x
     
  3. Daibell

    Daibell LADA · Master

    Messages:
    11,886
    Likes Received:
    7,150
    Trophy Points:
    298
    I take Viagra and the only side effect is occasional headache and the well-known pink-tinted white vision. It isn't a miracle cure but does just make the difference. No problem with peeing as the effect of Viagra tends to be exagerated.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook